# SDR DL72S952805

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 652163395A
- Condition: Damaged
- Location: Nr 1 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MIDFLAP, DURING HMV SHOP INSP FOUND THE FOURTH HOLE FOR THE THRUST BEARING RETAINER BOLTS IS DAMAGED.  REPAIRED PER SRM 57-50-4.
